Cheng, J (2016) A Transitional Markov Switching Autoregressive Model. Communications in Statistics - Theory and Methods, 45 (10). pp. 2785-2800.

Full text not available from this repository.
Item Type: Article
Additional Information: This publication is available online at https://www.tandfonline.com/doi/full/10.1080/03610926.2014.894065
Uncontrolled Keywords: autocovariance structure; filter and smoothed probabilities; Markov switching autoregressive models; Stationary time series
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Depositing User: Symplectic
Date Deposited: 09 Jan 2019 16:11
Last Modified: 09 Jan 2019 16:11
URI: http://eprints.keele.ac.uk/id/eprint/5654

Actions (login required)

View Item View Item